Minimal length elements of extended affine Weyl groups

Xuhua He Sian Nie

Representation Theory mathscidoc:1912.43196

Compositio Mathematica, 150, (11), 1903-1927, 2014.11
Let W be an extended affine Weyl group. We prove that the minimal length elements W of any conjugacy class W of W satisfy some nice properties, generalizing results of Geck and Pfeiffer [<i>On the irreducible characters of Hecke algebras</i>, Adv. Math. <b>102</b> (1993), 7994] on finite Weyl groups. We also study a special class of conjugacy classes, the straight conjugacy classes. These conjugacy classes are in a natural bijection with the Frobenius-twisted conjugacy classes of some W -adic group and satisfy additional interesting properties. Furthermore, we discuss some applications to the affine Hecke algebra W
No keywords uploaded!
[ Download ] [ 2019-12-21 11:29:00 uploaded by Xuhua_He ] [ 790 downloads ] [ 0 comments ]
@inproceedings{xuhua2014minimal,
  title={Minimal length elements of extended affine Weyl groups},
  author={Xuhua He, and Sian Nie},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112900338775756},
  booktitle={Compositio Mathematica},
  volume={150},
  number={11},
  pages={1903-1927},
  year={2014},
}
Xuhua He, and Sian Nie. Minimal length elements of extended affine Weyl groups. 2014. Vol. 150. In Compositio Mathematica. pp.1903-1927. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221112900338775756.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved